# SDR P5CA0801564

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 32,512 hours, 5,461 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE RIGHT INBOARD ELEVATOR'S TRAILING EDGE APPROXIMATELY 5 INCHES FROM INBOARD EDGE OF THE ELEVATOR WAS STRUCK AND DAMAGED BY THE CHERRY PICKER.  INSPECTED AREA AND ACCOMPLISHED INTERIM REPAIR IAW EO 4455A025.
